# SDR P5CA2021022600052

- Difficulty date: August 6, 2021
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,935 hours, 22,043 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LEFT ENGINE VIBES , MUCH HIGHER THAN RIGHT ENGINE FAN 3.1 OCCURRED ON MULTIPLE LEGS( PER AMM 71-00-00 POWER PLANT OPERATION LIMITATIONS. FAN VIB OF 3.1 IS WITHIN LIMITS FOR CONTINUED OPERATION.
